MAUDE Adverse Event Report: RICHARD WOLF MEDICAL INSTRUMENTS CORP (RWMIC) HULKA CLIP

RICHARD WOLF MEDICAL INSTRUMENTS CORP (RWMIC) HULKA CLIP
Model Number 4986.90
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/01/1993
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient had devices implanted in (b)(6) 1993 (two devices per package, one for each fallopian tube).Devices were not returned to manufacturer for investigation.During the time devices were implanted, patient reported having "health issues." no other information given (test results, doctor diagnosis.) richard wolf medical instruments corporation (rwmic) is unable to confirm complaint.There has been two similar complaints on this device in the last fifteen years, mdr1418479-2016-00009 & mdr1418479-2016-00012.Richard wolf medical instruments corporation (rwmic) considers this report closed.If any new information is received a follow up report will be submitted.
 
Event or Problem Description
Richard wolf medical instruments corporation (rwmic) received a phone call from a patient indicating she had a device implanted and now has "many health issues." patient reported having a tubal ligation in (b)(6) 1993 when devices were implanted (package contains two clips, one for each fallopian tube).

Brand Name
HULKA CLIP
Common Device Name
HULKA CLIP
Manufacturer (Section D)
RICHARD WOLF MEDICAL INSTRUMENTS CORP (RWMIC)
registration #1418479
353 corporate woods parkway
vernon hills IL 60061 3110
MDR Report Key6474246
Report Number1418479-2017-00004
Device Sequence Number371585
Product Code KNH
UDI-Device Identifier00861523000102
UDI-Public00861523000102
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P870080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1993
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number4986.90
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2017
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;